Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Axiomatic primary and tertiary decomposition theory


Author: John A. Riley
Journal: Trans. Amer. Math. Soc. 105 (1962), 177-201
MSC: Primary 16.40; Secondary 16.25
DOI: https://doi.org/10.1090/S0002-9947-1962-0141683-4
MathSciNet review: 0141683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Croisot, Séminaire P. Dubreil et C. Pisot, 1956/57, Algèbre et Théories des Nombres, Exposé 22.
  • [2] L. Lesieur and R. Croisot, Extension au cas non commutatif d'un théorème de Krull et d'un lemme d'Artin-Rees, J. Reine Angew. Math. 204 (1960), 216-220. MR 0131436 (24:A1287)
  • [3] L. Lesieur, Séminaire P. Dubreil-Jacotin et C. Pisot, 1957-58, Algèbre et Théorie des Nombres, Exposé 14.
  • [4] A. W. Goldie, Rings with maximum condition, Lecture Notes, Yale University.
  • [5] D. C. Murdoch, Contributions to non-commutative ideal theory, Canad. J. Math. 4 (1952), 43-57.
  • [6] H. Tominaga, On primary ideal decompositions in non-commutative rings, Math. J. Okayama Univ. 3 (1953), 37-46. MR 0060486 (15:676f)
  • [7] A. Grothendieck, Eléments de geometrie algébrique, Chapter I, Publ. Math. Inst. Haute Études Sci., No. 4, 1960.
  • [8] N. Jacobson, Structure of rings. Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [9] O. Zariski and P. Samuel, Commutative algebra, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)
  • [10] C. Curtis, Additive ideal theory in general rings, Amer. J. Math. 74 (1952), 687-700. MR 0049161 (14:127b)
  • [11] H. Cartan et C. Chevalley, Séminaire de l'Ecole Normale Supérieure, 1955-56, Géometrie Algébrique.
  • [12] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 0121392 (22:12130)
  • [13] -, Trans. Amer. Math. Soc. 97 (1960), 1-24.
  • [14] D. G. Northcott, Ideal theory, Cambridge Tracts No. 42, Cambridge Univ. Press, Cambridge, 1953. MR 0058575 (15:390f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40, 16.25

Retrieve articles in all journals with MSC: 16.40, 16.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141683-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society